# SDR UPS99829967

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 SPLICE FITTING FS 1050 AT LONGERON 35 RT IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW DC8 SRM 51-3-2 AND 51-1-20D.
